MathSciNet Relay Station
MathSciNet bibliographic data
MR2501032 35Q55 (35B44 58E15)
Huh, Hyungjin Blow-up solutions of the Chern-Simons-Schrödinger equations. Nonlinearity 22 (2009), no. 5, 967–974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement